# SDR EISA98207

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 1100049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION FLOOR MOUNTED EMERGENCY EXIT LIGHTING INOP.  REPLACED AFT EMERGENCY LIGHT BATTERY CHARGER IAW MM 33-00.  (M)
